# SDR SWIA2024062100520

- Difficulty date: May 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL EXFOLIATED ON STGR 20L BETWEEN FS310.00 - SF 349.00 TRANS #28261638     (C-CHECK RO 6/19/2024)    REMOVED & INSTALLED NEW INTERCOSTAL AT STGR 20L BETWEEN FS 310.00- FS 349.00 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO SH670-31810 REV AE COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
